| Model Number |
D533 |
| Medical Device Problem Code |
Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Codes |
Ventricular Fibrillation (2130); Syncope/Fainting (4411)
| Date of Event |
08/05/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient with this implantable cardioverter defibrillator (icd) experienced a syncopal episode during a ventricular fibrillation (vf) event.Appropriate anti-tachycardia pacing (atp) was delivered for ventricular tachycardia (vt); however, the rhythm was accelerated into vf.Technical services (ts) was contacted and reviewed the information available.This icd remains in service.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.